# SDR USAA2013111100008

- Difficulty date: November 8, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 40,972 hours, 18,563 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Bypass Valve
- Part number: 114087005
- Part serial: CWDDDH64299
- Condition: Leaking
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT FOR DEPARTURE, TOTAL FAILURE OF GREEN HYD SYSTEM. ECAM PROCEDURES DONE.  FOUND NLG DOOR BYPASS VALVE LEAKING, GREEN SYS WAS NOT FULLY DEPLETED.  REPLACED NLG DOOR GROUND OPERATING BYPASS VALVE IAW AMM 32-31-15-400-001-A.  OPS CHECKED GOOD, NO LEAKS NOTED.
